BibTeX record journals/algorithmica/DellKLMM17

download as .bib file

@article{DBLP:journals/algorithmica/DellKLMM17,
  author    = {Holger Dell and
               Eun Jung Kim and
               Michael Lampis and
               Valia Mitsou and
               Tobias M{\"{o}}mke},
  title     = {Complexity and Approximability of Parameterized MAX-CSPs},
  journal   = {Algorithmica},
  volume    = {79},
  number    = {1},
  pages     = {230--250},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00453-017-0310-8},
  doi       = {10.1007/s00453-017-0310-8},
  timestamp = {Wed, 26 Jul 2017 16:39:42 +0200},
  biburl    = {https://dblp.org/rec/journals/algorithmica/DellKLMM17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics